MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S401
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker and right ventricular (rv) lead exhibited high out-of-range pacing impedance of greater than 2,000 ohms, loss of capture (loc), and high pacing threshold measurements.Surgical intervention was performed to replace the pacemaker and the rv lead.This product was explanted.No additional adverse patient effects were reported.
 
Event or Problem Description
This supplemental report is being filed to provide the updated conclusion code based on trend analysis.

Brand Name
ALTRUA 40
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8129668
Report Number2124215-2018-61941
Device Sequence Number19204178
Product Code LWP
UDI-Device Identifier00802526484438
UDI-Public00802526484438
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2013
Device Model NumberS401
Device Catalogue NumberS401
Device Lot Number573270
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age89 YR
Patient Weight59